MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09273948.2022.2089687

Медицинская библиотека · Ocular immunology and inflammation · 2022

New Onset Isolated Granulomatous Dacryoadenitis During Etanercept Therapy.

Ozkan Arat Yonca, Bezci Aygün Figen, Özoğul Ece, Kalyoncu Umut

Клинический случайСтатьяПеревод в очереди

Аннотация

Anti-tumor necrosis factor alpha (TNF- α) biological agents can rarely cause sarcoid-like granulomatosis. A 20-year-old woman presented with a 1-month history of painful left upper eyelid swelling. She was on subcutaneous etanercept and methotrexate for 1 year for juvenile idiopathic arthritis. Imaging showed diffuse enlargement of the left and minimal enlargement of the right lacrimal gland. There was no finding in favor of sarcoidosis on systemic evaluation. Incisional biopsy of the left lacrimal gland revealed non-caseating granulomatous dacryoadenitis. The findings showed significant regression 1 month after cessation of Etanercept therapy. To the best of our knowledge, this report illustrates the first case of an isolated granulomatous dacryoadenitis during TNF-α antagonist therapy.

Для цитирования: Ozkan Arat Yonca, Bezci Aygün Figen, Özoğul Ece, Kalyoncu Umut. New Onset Isolated Granulomatous Dacryoadenitis During Etanercept Therapy.. Ocular immunology and inflammation. 2022. DOI: 10.1080/09273948.2022.2089687.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.